# SDR 99ZZZX1845

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Location: Brake System
- Component: Pneudraulics, 50601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AT EDGE OF MOUNT BOLT HOLE.  CASTING FATIGUE OR OVERTORQUE OF BOLT.  SINGLE MOLD CASTING INSTEAD OF DOUBLE MOLD CASTING.
